# SDR EY2R9600837

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 60
- Propeller: Hartzl HCF3YR2
- System (JASC): 6110 · Propeller Assembly
- Part: Feathering Sprng
- Part number: 23813
- Condition: Corroded
- Location: Propeller Assy
- Part time: 1,479 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FEATHERING SPRING.
